Taking Antibiotics While Going Through Spike or Permanent Increase in Tinnitus Loudness?

Discussion in 'Support' started by BrStan@, Jul 3, 2019.

    1. BrStan@

      BrStan@ Member

      Location:
      London
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Acoustic trauma
      Hi guys, it looks like I am hitting brick after brick. I had MRI 3 weeks ago and I have worsen my already bad tinnitus.

      Now doctors found that I have chronic infection that needs to be treated with antibiotics. I have warned the doctor about my condition that I have hearing loss and tinnitus. The doctor said it's good that you told me that. He then went on prescribing the most toxic antibiotic Moxifloxacin it is in the same group as a Ciprofloxacin but much more potent. I said to him no way I am taking this.

      My infection did not respond to Amoxicillin so I need some toxic compound. He then prescribes Unasyn/Sultamicillin that contains 2 ingredients, Ampicillin with Sulbactam.

      Has someone taken this as I cannot risk my tinnitus getting any worse it is very bad already and I am going through a spike with a recent noise exposure from MRI.

      I am even thinking of letting the infection to kill me so I don't have to do it myself.
       
    2. AUTHOR
      AUTHOR
      BrStan@

      BrStan@ Member

      Location:
      London
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Acoustic trauma
      Anyone?
       

Share This Page

Loading...